# SDR SWAA2021082313031

- Difficulty date: January 31, 2020
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 45,651 hours, 31,158 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LEADING EDGE PANEL 341B RIB CRACKED AT 105.25. / REMOVED AND REPLACED RIB AT R/H HORIZONTAL STAB. LEADING EDGE PANEL 341B AT 105.25 IAW B737 DWG 186A1304 REV.- AND SRM 51-40-02-0G-0. P/N 2 TAG# 186A1304-2 TAG# WN4012
